# SDR CALA2013052700359

- Difficulty date: May 27, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 38,636 hours, 12,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Damaged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070003215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT STATION INBD FLASHLIGHT LENS HOLE BURN THRU AND BATTERY IS DRAIN AND FLASH LIGHT HOLDER BRACKET ASSY DAMAGED.  R & R AFT ATT STATION INBD FLASH LIGHT, BATTERY AND FLASHLIGHT HOLDER AND PERFORMED OPS CHECK FOUND NORMAL IAW REF AMM 25-64-00.
